# SDR USAASB98234

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - MAINTENANCE FOUND THE FORWARD ENTRY DOOR EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECK GOOD.  (M)
